Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Took medication for cellulitis. Noticed darkening of skin on infected area. Should I be worried?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11916 Questions
I was dignose with cellulitis in my left leg u have finish all the.medication and the swelling and.pain are gone but in the part were I got it now look darker than all the other parts of my leg is this something to worry about or how.long would it take to heal thank you
Posted Tue, 19 Feb 2013 in Skin Hair and Nails
Answered by Dr. Michelle Gibson James 1 hour later
HI, thanks for using health care magic

The darkening that you are seeing is as a result of the inflammation that would have been associated with the infection.
It will resolve almost completely with 3 to 5 weeks.

Some persons apply various creams to quicken the process.
It would be important to keep the area moisturized. In addition the use of creams such as hydroquinone may be useful. This has to been obtained via prescription from your doctor.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor